# SDR AALA201510069003

- Difficulty date: September 26, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 19,858 hours, 7,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS6 CHECK, CORROSION ON L4 DOOR CUT OUT LOWER SILL BEAM AT FRAME 68 & LBL 49.  REPAIRED BEAM IAW SRM 53-41-14-201 REPAIR PRINCIPLE 5.
